# SDR SWIA202158289

- Difficulty date: April 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 265-280 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LBL 12 . FS 265 TO FS 280  ANGLE ASSY P/N  CC670-33199-3  IS CORRODED     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED WITH NEW ANGLE ASSY P/N CC670-33199-3 AT LBL 12 FS 265 TO FS 280 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG CC670-33199 REV-B. NO WEIGHT CHANGE. COMPLIED WITH 51-900-1002-SKY TASK CARD AND 337 FORM.
